Osaka Journal of Mathematics

The reduced wave equation in layered materials

Willi Jäger and Yoshimi Saitō

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 34, Number 2 (1997), 267-301.

Dates
First available in Project Euclid: 20 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200787495

Mathematical Reviews number (MathSciNet)
MR1483851

Zentralblatt MATH identifier
0891.35026

Subjects
Primary: 35J05: Laplacian operator, reduced wave equation (Helmholtz equation), Poisson equation [See also 31Axx, 31Bxx]
Secondary: 35P05: General topics in linear spectral theory 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47)

Citation

Jäger, Willi; Saitō, Yoshimi. The reduced wave equation in layered materials. Osaka J. Math. 34 (1997), no. 2, 267--301. https://projecteuclid.org/euclid.ojm/1200787495


Export citation